×

zbMATH — the first resource for mathematics

Found 171 Documents (Results 1–100)

100
MathJax
Bonito, Andrea (ed.) et al., Geometric partial differential equations. Part I. Amsterdam: Elsevier/North Holland. Handb. Numer. Anal. 21, 425-508 (2020).
PDF BibTeX XML Cite
Full Text: DOI
Hoppe, Ronald (ed.), Optimization with PDE constraints. ESF networking program ‘OPTPDE’. Cham: Springer (ISBN 978-3-319-08024-6/hbk; 978-3-319-08025-3/ebook). Lecture Notes in Computational Science and Engineering 101, 25-63 (2014).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
all top 3
Software